# SDR UHLA012977

- Difficulty date: January 3, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N806SA
- Make and model: Dhav DHC8301
- Aircraft serial: 279
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 307BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUF-RON - DURING MAINTENANCE INSPECTION, SEVERAL EMERGENCY EXIT LIGHT BULBS WERE BURNED OUT.  BULBS WERE REMOVED AND REPLACED IAW DMM 33-51-03.  OPS CHECK GOOD.  (M)
